# SDR USAA2014121900001

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 2,538 hours, 362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN 3L DOOR EXIT SIGNS OVERHEAD FELL OFF ON TAKEOFF.  REPLACED EXIT SIGNS FOR 3L DOOR.
